# SDR CVGA2011348001

- Difficulty date: December 15, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N45MR
- Make and model: Lear 45LEAR
- Aircraft serial: 345
- Aircraft time: 1,995 hours, 1,597 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER "FLAP FAIL" CAS DURING CRUISE.
